# SDR DHL2006803002

- Difficulty date: November 1, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Engine: Ge CFM562C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: QA06230
- Condition: Contaminated
- Location: Nr 3 Oil Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT 1000FT AGL, NR 3 OIL QUANTITY DROPPED FROM 12 QUARTS TO 2 QUARTS OIL   PRESSURE NORMAL NR 3 ENGINE SHUTDOWN AFTER LANDING OIL QUANTITY RETURNED TO 12 QUARTS, ENGINE SHUTDOWN BY FLIGHT CREW.  INSPECTED LUB AND SCAVENGE CHIP DETECTORS, NO DEBRIS FOUND.  REMOVED AND REPLACED LUB AND SCAVENGE FILTERS IAW MM 79-20-4, P/N QA06230.
